# SDR SWIA201438832

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 29,930 hours, 21,122 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7178121
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 EDP HYDRAULIC CAUTION MESSAGE.  NO QUANITY OR PRESSURE. REPLACED HYD SYSTEM 2 HYDRAULIC DAMPENER HOSE.
